# SDR SWIA201436674

- Difficulty date: March 9, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 15,443 hours, 8,823 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS AT EXIT ROWS FAILED.  ALLOWED EMERGENCY LIGHT BATTERIES TO CHARGE.
